More than 13 percent of food sold in Denmark now organic
May 15, 2018
Why GM foods are not the solution to world hunger
May 17, 2018

Aspirin linked to higher risk of skin cancer

  •  
  •  
  •  
  •  

NEWS

A new study has found that men who take daily aspirin tablets have nearly double the risk of melanoma, a type of skin cancer.

COMMENT

Aspirin is a far more dangerous drug than most people realize. In an illustration of this, a study published in The Lancet medical journal in 2017 found that elderly people who take daily aspirin tablets after a heart attack or stroke are at far greater risk of potentially fatal internal bleeding than was previously thought. Published by scientists at Oxford University, the research suggests that more than 3,000 patients are now dying every year in the UK from long-term use of this drug.

Given that aspirin has long been known to cause fatal bleeding in patients, it is interesting to note that research dating back 80 years shows it depletes body levels of vitamin C. This raises an obvious connection with scurvy, the clinical vitamin C deficiency disease, which similarly results in hemorrhage and death. Seen in this light, the possibility that aspirin fatalities may be linked to chronic vitamin C deficiency clearly cannot be discounted.

In a report published in 1936, the first of its type, researchers from the Department of Nutrition at the State University of Iowa in the United States described how administration of aspirin to children was followed by an increased elimination of vitamin C through the urine. Further thought-provoking corroboration came in 1973 in a study published in the Journal of Clinical Pharmacology, which notably found that the presence of aspirin can completely inhibit the uptake of vitamin C into leukocytes (white blood cells).

To learn how Cellular Medicine research has demonstrated that skin cancer can be controlled naturally through the use of a specific combination of vitamin C and other micronutrients, read this article on our website.

Read article at medicalxpress.com

Leave a Reply